# SDR SWAA096367A

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 54,336 hours, 46,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178-188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SPV CHECK, FOUND FLOOR SUPPORT WEB CRACKED BETWEEN BS 178 TO BS 188, LBL 29.   REPAIRED WEB PER SRM.
